# SDR DL72K980315

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND STRINGER CRACKED FIN ATA 110.4 STR 10 LT STRINGER IS CRACKED INSIDE VERT STAB.  FABRICATED REPAIR DOUBLER PER MM 55-30-00 FIG 803.
